# SDR CA961007021

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 672772129
- Condition: Broken
- Location: Hp Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND FOUND 2 GAS GENERATOR FAIRINGS MISSING FROM #3 ENGINE. HP SHUT-OFF VALVE LOWER CLAMP BROKEN IN TWO PIECES AND HP PNEUMATIC PRESSURE FORCED TWO FAIRINGS TO SEPARATE. REPLACED.
